# SDR SWAA2016121410477

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 63,895 hours, 50,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRANCE EMERGENCY EXIT SIGN LIGHT STRIP BULB INOPERATIVE.   R & R THE SIGN ASSEMBLY IAW AMM.
